New design of robust∞ filters for 2-D systems
This paper presents a new approach to the design of robust H∞ filters for uncertain 2-D systems described by the Fornasini-Marchesini (FM) model. The polynomially parameter-dependent approach is developed to solve the addressed filtering problem, with a new linear matrix inequality condition obtained for the existence of desired H∞ filters. An example is given to show the reduced conservatism of the proposed method. © 2008 IEEE.
Publication Source (Journal or Book title)
IEEE Signal Processing Letters
Gao, H., Meng, X., & Chen, T. (2008). New design of robust∞ filters for 2-D systems. IEEE Signal Processing Letters, 15, 217-220. https://doi.org/10.1109/LSP.2007.913136